MAUDE Adverse Event Report: MASIMO - 40 PARKER RAINBOW DCI-MINI SC-200; OXIMETER

MASIMO - 40 PARKER RAINBOW DCI-MINI SC-200; OXIMETER
Model Number 3797
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Attempts for the return of the product as well as additional information requests have been made in order to identify the product involved in the reported event.The customer indicated that the product used for this event was discarded and the lot/serial number was not available.If new information is obtained, a follow-up report will be submitted.Device discarded by customer.
 
Event or Problem Description
The customer reported inaccurately high sphb measurements.No consequences or impact to patient were reported.

Brand Name
RAINBOW DCI-MINI SC-200
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 40 PARKER
40 parker
irvine CA 92618 1604
MDR Report Key8422967
Report Number2031172-2019-00129
Device Sequence Number11208934
Product Code DQA
UDI-Device Identifier00843997008976
UDI-Public00843997008976
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K080238
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 02/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3797
Device Catalogue Number3797
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2019
Initial Report FDA Received Date03/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1